# SDR REXA2017062500721

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 23,813 hours, 15,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS, BOTH SIDES DIM AFTER 30 SEC. REMOVED AND REPLACED EMERGENCY BATTERY NR 4 IAW AMM 33-51-17. OPS CHECK GOOD.
